# SDR CA040217013

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,165 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 31016687
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THE LT ENGINE WOULD NOT PRODUCE RATED POWER, IN FACT IT ONLY WENT TO 80 PERCENT. THE CREW ABORTED THE TAKEOFF ROLL AND RETURNED TO THE HANGAR.  ON INVESTIGATION, A CRACK WAS FOUND ON THE LOWER CENTER OF THE COMBUSTION CASE. THE CRACK GOES AROUND AN UNUSED PORT ON THE CASE.  THIS APPEARS AT FIRST GLANCE TO BE VERY SIMILAR TO A PREVIOUS PROBLEM HAD WITH ANOTHER ENGINE OF THE SAME TYPE. ON THAT ONE IT TURNED OUT TO BE A FAILED SECOND STAGE COMPRESSOR IMPELLER THAT WAS CAUSING DAMAGING VIBRATIONS.
